# SDR 98FDEA00072

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352492
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0537 052, CRACK/CORRODED INDICATION NOTED BS 870, ROW 2 HOLE NR 1 RIGHT.  ALSO, ROW 3, HOLES 1, 2, 3 AND 5.  REPAIRED CRACK AND CORROSION INDICATIONS RT BS 870 ROW 2 HOLE NR 1 AND ROW 3 HOLES NR 1, 2, 3 AND NR 5 BY ACCOMPLISHING RT BS 870 TERMINAL FITTING PARTIAL REPLACEMENT IAW FED-EX EA 7-5310-37481 AND 7-5100-37427.
